Approximation of Classes of Analytic Functions by Fourier Sums in Uniform Metric

Authors

  • A. S. Serdyuk

Abstract

We find asymptotic equalities for upper bounds of approximations by Fourier partial sums in a uniform metric on classes of Poisson integrals of periodic functions belonging to unit balls of spaces Lp,1p. We generalize the results obtained to classes of (ψ,¯β)-differentiable functions (in the Stepanets sense) that admit analytical extension to a fixed strip of the complex plane.

Published

25.08.2005

Issue

Section

Research articles

How to Cite

Serdyuk, A. S. “Approximation of Classes of Analytic Functions by Fourier Sums in Uniform Metric”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 8, Aug. 2005, pp. 1079 – 1096, https://umj.imath.kiev.ua/index.php/umj/article/view/3666.